# SDR ASAA0310644

- Difficulty date: December 17, 2003
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND THE EMERGENCY EXIT IDENTIFIER ON THE SMOKE BARRIER INOPERATIVE.  REPLACED REMOTE ASSEMBLY BATTERY, THEN LIGHT TESTED NORMAL.  (M)
